# SDR DALA2021020900763

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Cracked
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CRACKED DOOR L3 BACKSHELL OF SLIDE ARMED LIGHT INDICATOR IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR L3 BACKSHELL OF SLIDE ARMED LIGHT INDICATOR AS PER A330 AWM. (1726287)
